Alert archive / Tennessee / Flash Flood Warnings in 2010

Flash Flood Warning 89, NWS Memphis, TN

May 17, 2010Decatur County, Tennessee

NWS Memphis, TN issued this flash flood warning at May 17, 2010, 3:38 PM CDT for Decatur County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2010, 3:38 PM CDT (20:38 UTC)
Expired
May 17, 2010, 6:50 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

County Decatur County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
467 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WGUS54 KMEG 172038
FFWMEG
TNC039-180045-
/O.NEW.KMEG.FF.W.0089.100517T2038Z-100518T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT MON MAY 17 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DECATUR COUNTY IN TENNESSEE...

* UNTIL 745 PM CDT

* AT 338 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF NORTHERN DECATUR COUNTY.

THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...HAYNES ROAD AT HOG
CREEK...HOG CREEK ROAD AT MILLS BRANCH...NORTHWOOD STREET IN
PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS ROAD...OLD LEXINGTON ROAD
AT BEAR CREEK AND W O BAKER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3576 8800 3573 8802 3565 8802 3563 8818
      3583 8818 3585 8817 3584 8802 3583 8801
      3582 8799

$$
1 follow-up statement
608 
WGUS74 KMEG 172350
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT MON MAY 17 2010

TNC039-180001-
/O.CAN.KMEG.FF.W.0089.000000T0000Z-100518T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-
650 PM CDT MON MAY 17 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN DECATUR
COUNTY...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3576 8800 3573 8802 3565 8802 3563 8818
      3583 8818 3585 8817 3584 8802 3583 8801
      3582 8799

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 17, 1:57 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 17, 1:57 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
157 PM CDT MON MAY 17 2010

.UPDATE...

ADDED RAIN CHANCES EVERYWHERE BASED ON RECENT DEVELOPMENT OF
SHOWERS/STORMS OVER ARKANSAS. ALSO...MENTIONED A FEW STRONG TO
PERHAPS SEVERE STORMS EVERYWHERE THROUGH 10 PM.

&&

.DISCUSSION...

APPEARS MOISTURE AND LIFT IS GOOD ENOUGH FOR SHOWER/STORM
DEVELOPMENT OVER THE AREA THIS AFTERNOON AND DEVELOPMENT
HAS BEGUN OVER ARKANSAS. THUS...WENT 20 TO 40 PERCENT RAIN CHANCES
THIS AFTERNOON WITH BEST CHANCES WEST OF MEMPHIS AND NORTH OF A
JONESBORO ARKANSAS TO HUNTINGDON LINE AND LOWEST CHANCES OVER
NORTHEAST MISSISSIPPI. WITH THE AIR BEING UNSTABLE WITH LIFTED
INCHES -2 TO -6...ADDITIONAL DEVELOPMENT IS POSSIBLE OVER THE AREA.

MENTIONED A FEW STRONG TO PERHAPS SEVERE STORMS IN THE HWO AS THE
COMBINATION OF COLD/DRY MID LEVEL AIR AND DECENT INSTABILITY
SUPPORT MAINLY A HAIL THREAT. GUSTY WINDS ARE POSSIBLE AS WELL.
DOUBT STORMS WILL BE ORGANIZED ENOUGH TO WARRANT A SEVERE
THUNDERSTORM WATCH.

UPDATED ZONES TO ACCOUNT FOR THESE CHANGES.

MBS

&&

.PREV DISCUSSION...

/ISSUED 333 AM CDT MON MAY 17 2010/

CURRENTLY...THE RAIN HAS FINALLY MOVED EAST OF THE REGION LEAVING
BEHIND A SATURATED GROUND. THIS COMBINED WITH SOME CLEARING AND
LIGHT WINDS HAS RESULTED IN SOME DENSE FOG DEVELOPMENT OVER PARTS
OF ARKANSAS AND THE MEMPHIS METRO AREA. HAVE ALREADY ISSUED A
DENSE FOG ADVISORY THROUGH 8 AM.

TODAY...AFTER SOME EARLY MORNING FOG EXPECT A FEW PEAKS OF SUN
THIS MORNING AND RAIN FREE CONDITIONS. THE MID LEVEL TROF AXIS
WILL SWING THROUGH THIS AFTERNOON. THIS COLD POOL ALOFT WILL CREATE
SOME INSTABILITY WITH LIFTED INDEX VALUES OF -2C OF SO. THERE WILL
BE A SLIGHT CHANCE/CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE
AREA THIS AFTERNOON THOUGH MOST PLACES SHOULD STAY DRY. A FEW
STORMS COULD BE STRONG WITH SMALL HAIL. TEMPS WILL BE A LITTLE
COOLER THAN NORMAL WITH HIGHS GENERALLY IN THE MID TO UPPER
70S...THOUGH EXTREME SOUTHERN PARTS OF THE AREA MAY TOUCH THE
LOWER 80S DUE TO A LITTLE MORE SUN.

TONIGHT THROUGH WEDNESDAY MORNING...THE PERIOD OF DRY WEATHER HAS
SHRUNK FURTHER. EXPECT WEAK HIGH PRESSURE ACROSS THE AREA WITH
MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND TEMPS SLIGHTLY BELOW
NORMAL.

WEDNESDAY AFTERNOON THROUGH FRIDAY NIGHT...MODELS ARE COMING INTO
AT LEAST SOME SORT OF AGREEMENT FOR THIS NEXT SYSTEM. BY WEDNESDAY
AFTERNOON A 500 MB UPPER LOW WILL MOVE INTO THE WESTERN PLAINS. IN
RESPONSE A SURFACE LOW WILL DEVELOP OVER THE TEXAS PANHANDLE AND A
WARM FRONT WILL START LIFTING NORTH FROM THE WESTERN GULF. SHOWERS
AND THUNDERSTORMS WILL PROBABLY START TO BREAK OUT ALONG AND NORTH
OF THIS FRONT WEDNESDAY AFTERNOON SO CONTINUED SLIGHT CHANCE POPS
OVER THE WESTERN HALF THE MID SOUTH. THE FRONT KEEPS MOVING SLOWLY
NORTH TOWARD THE MID SOUTH WEDNESDAY NIGHT WITH CHANCES FOR
SHOWERS AND THUNDERSTORMS CONTINUING. ON THURSDAY...DEPENDING ON
THE MODEL SOLUTION...THE SURFACE LOW TRACKS SOMEWHERE NEAR
NORTHERN ARKANSAS WITH THE FRONT SOMEWHERE CLOSE TO THE AREA. HAVE
INCREASED POPS A LITTLE FOR THURSDAY. THE LOCATION OF THE FRONT
WILL IMPACT TEMPS OBVIOUSLY. THE GFS IS THE MOST AGGRESSIVE MOVING
THE FRONT NORTH SO DECIDED TO TEMPER THE MEX NUMBERS A BIT. THE
WARM FRONT SHOULD LIFT NORTH OF THE AREA THURSDAY NIGHT AS SURFACE
LOW PRESSURE TRACKS INTO THE MID MISSISSIPPI VALLEY AND THEN THE
ASSOCIATED COLD FRONT WILL BEGIN TO PUSH INTO THE AREA BY EARLY
FRIDAY. BOTTOM LINE RIGHT NOW...THE BEST CHANCE FOR SHOWERS AND
THUNDERSTORMS LOOKS LIKE THURSDAY THROUGH EARLY FRIDAY WITH
POSSIBILITY FOR SEVERE WEATHER SOMETIME DURING THAT TIME FRAME...
THOUGH THE THE THREAT IS UNCLEAR AND CONFIDENCE TOO LOW TO MENTION
IN THE HWO FOR NOW.

WEEKEND...BY FRIDAY NIGHT THE SYSTEM WILL PUSH EAST AND STRONG
UPPER RIDING WILL START TO DEVELOP. SURFACE FLOW ALMOST
IMMEDIATELY SHIFTS BACK AROUND THE SOUTH. AS A RESULT EXPECT A
RETURN TO WARM AND HUMID WEATHER FOR THE WEEKEND WITH HIGHS IN THE
UPPER 80S AND LOWS IN THE 60S AND LOWER 70S. THE AIRMASS WILL BE
CAPPED FOR THE MOST PART BUT AN AFTERNOON THUNDERSTORM HERE AND
THERE IS POSSIBLE.

SJM

&&

.AVIATION...

18Z TAF CYCLE.

DUE TO PLENTY OF LOW LEVEL MOISTURE WITH RECENT RAINS...CYCLONIC
FLOW AT BOTH THE SURFACE AND ALOFT WILL KEEP MVFR CLOUDS AROUND
THROUGH THE DAYLIGHT HOURS. HAVE INCLUDED A TEMPO GROUP UNTIL 20Z
FOR MEM AND JBR WITH THE EXPECTATION THAT ENOUGH MIXING WILL RAISE
CEILINGS AFTER THAT TIME. SOME WEAK GUSTS TO NEAR 20KTS POSSIBLE
AS MIXING SHOULD INCREASING THIS AFTERNOON FOR MKL...MEM...AND
JBR. SOME SHOWER OR THUNDERSTORM CHANCE THIS AFTERNOON AS WEAK
500MB TROF ROTATES THROUGH THE AREA. THIS WAS MENTIONED IN THE
PREVIOUS UPDATED AFD DISCUSSION AT 17Z...HOWEVER WILL NOT MENTION
AT 18Z ISSUANCE DUE TO EXPECTED ISOLATED OR SCATTERED COVERAGE.

HIGH PRESSURE AND DIMINISHING WINDS ARE EXPECTED FOR TONIGHT.
THOUGHT ABOUT FOG FOR TAFS...ESPECIALLY MKL...HOWEVER FOR NOW WITH
LOWERING SURFACE DEW POINTS AND WINDS EXPECTED AROUND THE 5KT RANGE
HAVE LEFT OUT FOR NOW.

BELLES

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  80  58  76  57 /  30  20   0  10
MKL  79  53  74  51 /  20  20   0  10
JBR  77  54  75  54 /  30  20   0  10
TUP  83  57  78  55 /  20  20   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 17, 3:32 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT MON MAY 17 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-182245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
332 PM CDT MON MAY 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH
10 PM ACROSS THE ENTIRE MIDSOUTH AND FORECAST AREA. HAIL UP TO THE
SIZE OF QUARTERS IS THE MAIN HAZARD...THOUGH GUSTY WINDS UP TO 50
MPH ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS...HEAVY RAINFALL...AND FLASH
FLOODING ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY AS A LOW
PRESSURE SYSTEM INTERACTS AN INCREASINGLY MOIST AND UNSTABLE
AIRMASS ACROSS THE MIDSOUTH. LARGE HAIL AND DAMAGING WINDS ARE
EXPECTED TO THE MAIN SEVERE STORM HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN A FEW LOCATIONS THROUGH 10 PM
THIS EVENING.

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY NIGHT THROUGH FRIDAY.

MBS

In the hours before

Local storm report, May 17, 11:09 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 AM CDT MON MAY 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     LYNN                    36.01N 91.25W
05/16/2010                   LAWRENCE           AR   BROADCAST MEDIA

            POWER LINES DOWN AND A TREE FELL ON A CAR IN SOUTHWEST
            LAWRENCE COUNTY.

0535 PM     TORNADO          6 W STEELE              36.08N 89.95W
05/16/2010                   PEMISCOT           MO   TRAINED SPOTTER

            CONFIRMED TOUCHDOWN OF A LANDSPOUT.

0545 PM     TORNADO          STEELE                  36.08N 89.85W
05/16/2010                   PEMISCOT           MO   LAW ENFORCEMENT

            LANDSPOUTS WERE REPORTED IN STEELE AND THROUGHOUT
            PEMISCOT COUNTY.

0555 PM     TSTM WND DMG     4 W ELAINE              34.31N 90.92W
05/16/2010                   PHILLIPS           AR   POST OFFICE

            POWER POLES DOWNED BY STRONG WINDS OFF OF HIGHWAY 20.

0610 PM     TORNADO          STEELE                  36.08N 89.85W
05/16/2010                   PEMISCOT           MO   LAW ENFORCEMENT

            LANDSPOUTS WERE REPORTED IN STEELE AND THROUGHOUT
            PEMISCOT COUNTY.

0613 PM     TSTM WND DMG     3 NE HORNERSVILLE       36.07N 90.08W
05/16/2010                   DUNKLIN            MO   LAW ENFORCEMENT

            SEVERE DAMAGE TO FARM EQUIPMENT ON COUNTY ROAD 735 JUST
            WEST OF HIGHWAY CC NEAR RIVES AREA. POSSIBLE LANDSPOUT.

0635 PM     TSTM WND DMG     6 SSE KENNETT           36.16N 90.01W
05/16/2010                   DUNKLIN            MO   AMATEUR RADIO

            A TOOL SHED WAS DESTROYED ON COUNTY ROAD 721 IN DUNKLIN
            COUNTY. POSSIBLE LANDSPOUT.

0640 PM     TSTM WND DMG     FORREST CITY            35.01N 90.79W
05/16/2010                   ST. FRANCIS        AR   LAW ENFORCEMENT

            ONE TREE DOWN ON HIGHWAY 284 BLOCKING THE ROAD.

0640 PM     TSTM WND DMG     COAHOMA                 34.37N 90.52W
05/16/2010                   COAHOMA            MS   PUBLIC

            TREES AND POWER LINES DOWNED BY HIGH WINDS.

0643 PM     HAIL             BLYTHEVILLE             35.93N 89.92W
05/16/2010  E0.88 INCH       MISSISSIPPI        AR   AMATEUR RADIO

0715 PM     TSTM WND DMG     CRENSHAW                34.50N 90.19W
05/16/2010                   PANOLA             MS   POST OFFICE

            TREES AND POWER LINES DOWN IN THE SOUTH PART OF TOWN.

0748 PM     FLASH FLOOD      OBION                   36.26N 89.19W
05/16/2010                   OBION              TN   LAW ENFORCEMENT

            3 INCHES OF WATER COVERING PALESTINE STREET AND HURT
            STREET.

0753 PM     HAIL             18 SW OXFORD            34.18N 89.75W
05/16/2010  E0.88 INCH       PANOLA             MS   AMATEUR RADIO

0805 PM     TSTM WND DMG     3 E WATER VALLEY        34.16N 89.58W
05/16/2010                   YALOBUSHA          MS   EMERGENCY MNGR

            POWER LINES DOWN ON HIGHWAY 315.

0846 PM     HAIL             TULA                    34.23N 89.37W
05/16/2010  E0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0851 PM     FLASH FLOOD      OXFORD                  34.36N 89.53W
05/16/2010                   LAFAYETTE          MS   AMATEUR RADIO

            CARS STALLED IN WATER IN DOWNTOWN OXFORD.

0855 PM     FLASH FLOOD      DYER                    36.07N 88.99W
05/16/2010                   GIBSON             TN   EMERGENCY MNGR

            HIGHWAY 77 IN DYER IS FLOODED.

0910 PM     FLASH FLOOD      DYER                    36.07N 88.99W
05/16/2010                   GIBSON             TN   EMERGENCY MNGR

            FLOODING IS OCCURRING ON OLD DYER TRENTON ROAD.

0940 PM     FLASH FLOOD      OXFORD                  34.36N 89.53W
05/16/2010                   LAFAYETTE          MS   EMERGENCY MNGR

            3 TO 4 FEET OF WATER OVER VARIOUS ROADS THROUGHOUT
            OXFORD. SEVERAL HOUSES ARE FLOODED. CHANDLER ROAD IS
            COVERED WITH 3 FEET OF WATER.

1000 PM     FLASH FLOOD      2 SW SAMBURG            36.36N 89.38W
05/16/2010                   OBION              TN   TRAINED SPOTTER

            HIGHWAY 22/21 CLOSED DUE TO RESIDUAL FLOOD WATERS.

&&

MBS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:04 PM CDTFlash Flood WarningMEGDyer, Gibson, Lake, Obion, Weakley116 min
May 16, 8:58 PM CDTFlash Flood WarningMEGHardeman, McNairy3 hr
May 16, 9:12 PM CDTAreal Flood AdvisoryMEGCarroll, Chester, Decatur, Gibson, Hardin, Henderson and 3 more2 hr
May 17, 2:48 AM CDTDense Fog AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more6 hr
May 17, 4:29 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Obion46 min
May 17, 4:58 PM CDTSevere Thunderstorm WarningMEGTipton32 min
May 17, 5:00 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson45 min
May 17, 5:33 PM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson, Madison57 min
May 17, 5:37 PM CDTSevere Thunderstorm WarningMEGDyer, Lake38 min
May 17, 5:41 PM CDTTornado WarningMEGCarroll, Henderson26 min
May 17, 6:12 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, Henderson37 min

Nearby

Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.